MAUDE Adverse Event Report: RIVERPOINT MEDICAL VELOSORB FAST; SUTURE

RIVERPOINT MEDICAL VELOSORB FAST; SUTURE
Model Number SV2253
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product was returned to riverpoint for investigation.A "drh" investigation was performed and no issues were noted.Product met all requirements prior to release.Retain samples were tested and all passed suture tensile strength and needle attachment testing.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.(b)(4).
 
Event or Problem Description
According to the reporter, "during the procedure, right before using, the needles detached from the strands.Additional suture was used without an issue.".

Brand Name
VELOSORB FAST
Common Device Name
SUTURE
Manufacturer (Section D)
RIVERPOINT MEDICAL
825 ne 25th ave.
portland OR 97232
MDR Report Key8038499
Report Number3006981798-2018-00033
Device Sequence Number1499421
Product Code GAM
UDI-Device Identifier10884521150942
UDI-Public10884521150942
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K120556
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/31/2020
Device Model NumberSV2253
Device Lot Number17042617
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1